화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.57, No.6 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (23 articles)

3603 - 3638 BOUNDARY STABILITY OF 1-D NONLINEAR INHOMOGENEOUS HYPERBOLIC SYSTEMS FOR THE C-1 NORM
Hayat A
3639 - 3665 PROPERTIES OF THE CHARACTERISTIC FUNCTION GENERATOR OF THE TWO-STATE CAUCHY ESTIMATOR
Bai Y, Speyer JL, Idan M
3666 - 3693 EXTENDED MEAN FIELD CONTROL PROBLEMS: STOCHASTIC MAXIMUM PRINCIPLE AND TRANSPORT PERSPECTIVE
Acciaio B, Backhoff-Veraguas J, Carmona R
3694 - 3722 LOCAL AND GLOBAL ANALYSIS OF MULTIPLIER METHODS FOR CONSTRAINED OPTIMIZATION IN BANACH SPACES
Borgens E, Kanzow C, Steck D
3723 - 3748 GLOBAL STABILIZATION OF A CLASS OF NONLINEAR REACTION-DIFFUSION PARTIAL DIFFERENTIAL EQUATIONS BY BOUNDARY FEEDBACK
Karafyllis I, Krstic M
3749 - 3766 AN ITERATIVE RANK PENALTY METHOD FOR NONCONVEX QUADRATICALLY CONSTRAINED QUADRATIC PROGRAMS
Sun CC, Dai R
3767 - 3798 CONSTRAINED BSDEs DRIVEN BY A NON-QUASI-LEFT-CONTINUOUS RANDOM MEASURE AND OPTIMAL CONTROL OF PDMPS ON BOUNDED DOMAINS
Bandini E
3799 - 3826 CONTROLLABILITY OF STOCHASTIC GAME-BASED CONTROL SYSTEMS
Zhang RR, Guo L
3827 - 3856 STABILITY AND ROBUST REGULATION OF PASSIVE LINEAR SYSTEMS
Paunonen L
3857 - 3883 RISK-SENSITIVE DISCOUNTED CONTINUOUS-TIME MARKOV DECISION PROCESSES WITH UNBOUNDED RATES
Guo XP, Liao ZW
3884 - 3910 PARETO FRONT CHARACTERIZATION FOR MULTIOBJECTIVE OPTIMAL CONTROL PROBLEMS USING HAMILTON-JACOBI APPROACH
Desilles A, Zidani H
3911 - 3938 THE EXISTENCE AND UNIQUENESS OF VISCOSITY SOLUTION TO A KIND OF HAMILTON-JACOBI-BELLMAN EQUATION
Hu MS, Ji SL, Xue XL
3939 - 3960 ON EXPONENTIAL STABILIZATION OF N-LEVEL QUANTUM ANGULAR MOMENTUM SYSTEMS
Liang WC, Amini NH, Mason P
3961 - 3984 ON THE COMPETITIVE HARVESTING OF MARINE RESOURCES
Bressan A, Staicu V
3985 - 4010 CARLEMAN ESTIMATES FOR SOME TWO-DIMENSIONAL DEGENERATE PARABOLIC PDES AND APPLICATIONS
Araruna FD, Araujo BSV, Fernandez-Cara E
4011 - 4032 FRACTIONAL LINEAR QUADRATIC REGULATORS USING WIENER-HOPF SPECTRAL FACTORIZATION
Zhou BA, Speyer JL
4033 - 4062 SECOND-ORDER SUFFICIENT OPTIMALITY CONDITIONS FOR OPTIMAL CONTROL OF NONSMOOTH, SEMILINEAR PARABOLIC EQUATIONS
Betz LM
4063 - 4098 LOCAL STABILIZATION OF A FLUID-STRUCTURE SYSTEM AROUND A STATIONARY STATE WITH A STRUCTURE GIVEN BY A FINITE NUMBER OF PARAMETERS
Delay G
4099 - 4124 NONZERO-SUM EXPECTED AVERAGE DISCRETE-TIME STOCHASTIC GAMES: THE CASE OF UNCOUNTABLE SPACES
Wei QD, Chen X
4125 - 4149 SECOND-ORDER STOCHASTIC TARGET PROBLEMS WITH GENERALIZED MARKET IMPACT
Bouchard B, Loeper G, Soner HM, Zhou C
4150 - 4174 CONTINUOUS-TIME ROBUST DYNAMIC PROGRAMMING
Bian T, Jiang ZP
4175 - 4204 BORDER AVOIDANCE: NECESSARY REGULARITY FOR COEFFICIENTS AND VISCOSITY APPROACH
Goreac D
4205 - 4233 INVERSE OPTICAL TOMOGRAPHY THROUGH PDE CONSTRAINED OPTIMIZATION L-infinity
Katzourakis N